# SDR SWAA2021110917697

- Difficulty date: September 13, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Spar
- Condition: Corroded
- Location: Rl/H Horiz. Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER; FRON SPAR CENTER SECTION CLEVIS 'A' WORNOUT CORROSION ; / [01] SUMMARY EA 21-155-02691 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q006HUQJ.
